# SDR 97ZZZX1258

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44SR
- Make and model: Beech B200
- Aircraft serial: BB853
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10138901123
- Condition: Stuck Open
- Location: Rt Fuel Vent
- Part time: 6,677 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED IN-FLIGHT, FUEL STREAMING FROM RIGHT WING TIP.  FOUND BOTH RIGHT WING FUEL VENT AIR INLET CHECK VALVES STUCK OPEN.  REPLACED CHECK VALVES.  NOTE:  FUEL TANKS WERE FULL.
